MathSciNet Relay Station
MathSciNet bibliographic data
MR2152660 (2006d:11114) 11N64 (05A15 11R27 11R47 20K01)
Radziejewski, Maciej; Schmid, Wolfgang A. On the asymptotic behavior of some counting functions. Colloq. Math. 102 (2005), no. 2, 181–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement